# SDR ASOA201000152

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL PLATE HAS CORROSION AROUND NUTPLATE HOLES FROM FS 574.00 TO FS 621.00.  REMOVED 5 OLD DAMAGED INSERTS. INSTALLED 5 NEW SERVICEABLE INSERTS FROM LAV THRESHOLD IAW CMM 53-10-04 PART D STEPS 1-13, USING EY3010A/B ADHESIVE PO W1011.
